# SDR R61A2021061100483

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 32,380 hours, 24,770 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cargo
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER STARTING E1, WITH THE APU ON, THE AFT FLIGHT ATTENDANT REPORTED THE SMELL OF SMOKE ORIGINATING FROM THE AFT CARGO COMPARTMENT. RAN E1. INSPECTED AFT CARGO COMPARTMENT AND AFT CABIN FOR SMELL.  NO SMELL OR SMOKE PRESENT.
